# SDR DALA2016040402562

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,022 hours, 37,143 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST TEST FLT INSPECTION FOUND CRACK IN COMPOSITE OF LT WING L/E AT NR 4 SLAT OTBD TRACK WS 397.  ACCOMPLISH PERMANENT REPAIR IAW SRM 57-41-01, REPAIR 1 AND SRM 51-70-17.
